# SDR ANCF20181213201

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N766AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8096
- Aircraft time: 1,782 hours, 1,165 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 1,782 hours, 1,165 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sleeve
- Condition: Leaking
- Location: Left
- Part time: 1,782 hours, 1,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFFECTED ENGINE: 

ENGINE RH (ESN 598492)
TSN 1781:27 FH
CSN 1165 FC
TSLV 1781:27 FH
CSLV 1165 FC

CREW DID SHUT DOWN THE ENGINE AND PERFORM AN AIR TURNBACK.   FURTHER REVIEW OF THE EVENT SHOWED THAT THE ENGINE REQUIRES ENGINE REMOVAL.
VISUAL INSPECTION IDENTIFIED THE CAUSE OF OIL LEAKAGE AT THE TGB SLEEVE (P/N 91C28404) WHERE THE SLEEVE LUGS WERE FOUND FRACTURED AND THE SLEEVE DISCONNECTED FROM THE TGB SCAVENGE PORT , PLEASE SEE PICTURES AND VIDEO ATTACHED. 

THE SISTER ENGINE, LH (ESN 598330), TSN 1964:22 FH, CSN 1786 FC, TSLV 548 FH, CSLV 195 FC, WAS ALSO VISUALLY CHECKED WHERE ONE SLEEVE LUG WAS FOUND WITH A CRACK BUT NO SIGNS OF OIL LEAKAGE, PLEASE SEE PICTURES ATTACHED.
AT THIS TIME ENGINE MANUFACTURER CFM WAS CONSULTED AND, THIS IS THE INFORMATION AND RECOMMENDATIONS:

1.	THE SLEEVE PN 91C28404  MUST BE REPLACED.
2.	AT THE TIME OF WRITING THIS ANSWER, THE EVENT ANALYSIS IS STILL ON GOING AT CFM.
3.	THE CONCLUSIONS HAVE NOT BEEN RELEASED YET BUT A FLEET WIDE OFFICIAL RECOMMENDATION COULD BE EXPECTED.
4.	NEVERTHELESS, AS A PRECAUTIONARY AND TEMPORARY MEASURE UNTIL AN OFFICIAL COMMUNICATION IS RELEASED, A PROACTIVE INSPECTION OF THE SLEEVE PN 91C28404 WITHIN YOUR FLEET, WITHOUT DISRUPTION OF OPERATION, IS AN APPROPRIATE ANSWER TO THIS CONDITION. PLEASE KEEP CFM UPDATED ABOUT ANY FINDING.
5.	CFM IS WORKING WITH THE CUSTOMER TO EXPEDITE THE HARDWARE FOR INVESTIGATION.  IN THE MEANTIME, CFM IS ALSO DEVELOPING A RECOMMENDATION FOR THE FLEET AND WILL SET UP A SPECIAL LEAP-1A CONFERENCE CONNECTION CALL TOMORROW ON DECEMBER 14TH, 2018 TO SHARE IT.  

AVIANCA’S PREVENTIVE ACTIONS AT THIS TIME:

1.	DFDR, CVR, PCMCIA WERE REMOVED FOR READOUT
2.	JIC-32S-71-00179   LEAP-1A POWER PLANT REMOVAL AND INSTALLATION WO 101596369
3.	JIC-32S-72-00169 LEAP-1A - ENGINE BUILD DOWN & SHIPPING ESN 598492 WO 101596427
4.	AIRCRAFTS & ENGINES FROM AVIANCA HOLDING GROUP (AVIANCA, TACA AND LACSA) PREVENTIVELY INSPECTED: UPDATED DECEMBER 13, 2018, 23:00 BOGOTA LT
